# SDR CALA2017120404314

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480 MAIN AFT CABIN FLOOR SUPPORT BOX BEAM HAS CORROSION BETWEEN BS 1660 AND BS 1681, LBL 58,209-108. REMOVED AND REPLACED FLOOR SUPPORT BOX BEAM P/N 146N5246US, PO N O. SAG1722589 AT MAIN AFT CABIN BTW BS1660 AND BS1681 AND LBL 58 . IAW B757-200 SRM 51-41-02 AND DWG 146N5230
